Jump to content

Search the Community

Showing results for tags 'inner voice'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I pray I am doing this correctly. This may be a Trigger for some - read with caution .I am new and over the past 6 months , I have been trailed on 22 psyc meds for what they felt was OCD / Anxiety - now I am a mess beyond. A very quick explanation. 7 months ago I was perfectly normal . Happy, normal , living life ...all of that . Then out of the blue, I had a thought that was not so wonderful . I called my family doctor as well I didn't understand what was happening and he started me on Risperidone, Ativan ( 4 mg / day ,) and Annifril. I took one Risperidone, and had a panic attack and begun to hallucinatiate. I took one Annifril, and I stayed on the Benzo as he said it would help me with what he felt was anxiety for 5 months . I was switched to Coloasapm and then tappered off of Coloasapm - the dose was 1 mg , in 2 weeks .So in total 5 months on benzos - 2 week tapper . While on the benzos I began to truly hear my inner dialogue loudly . It literally took over my conscience mind - where as before it was background . I became hyper aware of my thoughts . I became terrified. I was getting thoughts that were not mine on any level - violent thoughts towards others and myself , commanding thoughts , an inner voice that spoke all day - still does to this day - racing , chatter , non stop - you name it .I am left with no peace at all , and a ' voice ' in my mind that most days does not even feel like mine. I have had days where I do not recognize myself in the mirror, fight with myself , and feel out of it. Anxious thoughts , scary thoughts , ..all day . Through the 6 months my conditioned worsened . I was then offered Rumeron, Olazipine, Zoloft , Prozac , Delantin , Valium , Coloasapm, Ambilify, Serequel , Pristique, Lyrica , Escatilapram and the list goes on and on . I did not know better as I have never taken medication before ....I just wanted to get better , yet I continue to get worse. Today , my thoughts are loud , repeat everything I read , non stop , highly intrusive , name calling , highly damaging , and it's like I am listening to my thoughts not as the generator, but the listener. They do not make sense. I am unable to process emotions , or an idea . Every single thought is anxiety driven , meaning I have extreme anxiety over any thought now - as I am Hyper Aware of everything in my mind . I can feel and tell I am listening ....I am sorry I do not know how to explain this ....it's like I am mediating , but unable to stop . I am stuck in my mind . I am unable to focus , watch tv - nothing. I am unable to nap without waking to a panic attack - and my ' doctor ' still wants to trial medication. My thoughts take over my entire thought process , and all I think about is my thinking , or intrusives , or this or that . I am no longer living . ..I am simply exsisting. This awareness is killing me . The intrusives are killing me . Non stop ....all day . I also have screaming , and crying in my mind , music , looping , and the exact same thoughts every day without cease. I have had sucidal thoughts - which is so not me !!! None of this is me !!! I know in my heart this is from the medication. Yes , I had one not so proper thought , but where I am today is a head full of loud intrusive thoughts. ...and a racing mind, and my thoughts are forefront , and never background anymore . Ever . Any assistance would be appreciated please. Any. I am clean of all medications now . Thank you ....
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy